MAUDE Adverse Event Report: Black Diamond Video, Inc. HexaVue; IP Custom Room Rack

Black Diamond Video, Inc. HexaVue; IP Custom Room Rack
Model Number HexaVue IP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure an employee inadvertently bumped into their hexavue ip custom room rack which caused the rack to disconnect.When the rack was plugged back in, the system ¿locked up and appeared to shut down.¿ the procedure was completed successfully following a short delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and rebooted the rack.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
HexaVue
Common Device Name
IP Custom Room Rack
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50156805
Report Number3008776287-2026-00571
Device Sequence Number18792246
Product Code KQM
UDI-Device Identifier00724995220594
UDI-Public(01)00724995220594(10)3.0.0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHexaVue IP
Device Catalogue NumberXQHPILCC
Device Lot Number(10)3.0.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown